# SDR 20010129CW013

- Difficulty date: January 5, 2001
- Submitted: January 29, 2001
- Operation: General aviation
- Aircraft: N7220H
- Make and model: Cessna 182P
- Aircraft serial: 18263011
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Location: Rt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR POST, INSPECT AND MOD. FOUND CRACK ON RT SIDE.  THE SEB CALLS FOR INITIAL INSPECTION AT 4000 HOURS.  I HAVE FOUND THIS CONDITION ON 3 AC.  2 OF THE 3 HAD LESS THAN 2000 HRS T/S.  HISTORY ON BOTH IS NORMAL SERVICE AND NO PASST DAMAGE OR ABUSIVE USE. SUSPECT CRACKS ARE DUE TO STRESS RELIEVE FROM STRAINS APPLIED DURING ASSEMBLY MORE THAT TYPE OF USE.
